# SDR 04FDEA01964

- Difficulty date: July 6, 2004
- Submitted: July 20, 2004
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11F
- Aircraft serial: 48602
- Aircraft time: 39,607 hours, 8,945 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC0503
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, OUTBOARD FLAP OUTBOARD FORWARD HINGE, SIDE LINK MATING SURFACE FOUND CORRODED.   RT WING, OUTBOARD FLAP OUTBOARD FORWARD HINGE, SIDE LINK MATING SURFACE CORROSION REMOVED AS PER CMM 57-44-09 PAGES 402-407.  ORIGINAL THICKNESS=0.460 INCH, MATERIAL REMOVED=0.002 INCH, REMAINING THICKNESS=0.458 INCH, AND FOUND WITHIN LIMITS AS PER DRAWING ARC0503.
